# SDR DALA2019100905788

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 75,982 hours, 57,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FORECAST 88-0522-8-0408. AMDS W/C 2562-7267, SLIDE FAILED TO DEPLOY. PER AMDS W/C 2562-7267, TAIL CONE OPERATED NORMALY, SLIDE BUSTLE APPEARED RESTRICTED BY SLIDE. R/R SLIDE PER AMDS W/C 2562-7267. (LP1306975)
